# SDR SWAA2023103102588

- Difficulty date: September 20, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CAP CRACKED @ BL-0 BETWEEN STA 277 AND STA 294.5 MKD DOT<[01] REMOVED AND REPLACED FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL AT BL-0 BETWEEN STA 277 AND STA 294.5 IN REFERENCE TO SRM 51-40-02-0G-0.;[02] RII VERIFIED STEP 4
